# SDR SWAA2020030542168

- Difficulty date: March 3, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 44,713 hours, 21,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT SEAT ROWS 1CBA AND 4CBA.         REPLACED EMERGENCY LIGHT BULBS, FUSE, AND LIGHT ASSEMBLY AND RECONNECTED D11088 THEN PERFORMED OPS CHECK OF THE EMERGENCY LIGHTS AT SEAT ROWS 1CBA AND 4CBA ALL IAW AMM 33-51-03 + 33-51-00 AND WDM 33-51-12. CHECKS GOOD
